# SDR DALA2023053004331

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 76,463 hours, 9,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 DOOR 4L EXIT SIGN DOES NOT ILLUMINATE. CORRECTIVE ACTION: CIDS 1+2 RESET. (4029742)
